# SDR YENA2024011100030

- Difficulty date: January 9, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,435 hours, 1,772 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 70418A020101
- Part serial: 7041803272
- Condition: Failed
- Location: 1ha1
- Part time: 3,143 hours, 581 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#778, LAS-BOS. (ETOPS) 'APU AIR BLEED FAULT  UPON APPLYING APU BLEED AIR ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); NO CFDS RESPONCE FROM BMC 1. PER AMM 36-11-34 REPLACED BMC 1.ER GROUND VERIFICATION PASSED. MDDR CLEARED. MX-4 UPDATED, PLACARD REMOVED.'
